PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Lazy 2-cocycles over monoidal Hom-Hopf algebras

Volume 142 / 2016

Xiaofan Zhao, Xiaohui Zhang Colloquium Mathematicum 142 (2016), 61-81 MSC: Primary 16T05. DOI: 10.4064/cm142-1-3

Abstract

We introduce the notion of a lazy $2$-cocycle over a monoidal Hom-Hopf algebra and determine all lazy $2$-cocycles for a class of monoidal Hom-Hopf algebras. We also study the extension of lazy $2$-cocycles to a Radford Hom-biproduct.

Authors

  • Xiaofan ZhaoCollege of Mathematics and Information Science
    Henan Normal University
    Xinxiang, China
    e-mail
  • Xiaohui ZhangSchool of Mathematical Sciences
    Qufu Normal University
    Qufu, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image